advertisement
Question
Posted by: wondering | 2011/01/26

Period whilst on Pill

I''ve been on MErcilon since last year May. WEnt well  but on our holiday my pill got stolen and I was off it for a week. Had my period on the 3rd day. Went back on it. Was fine for the 1st cycle, period only 2 days during inactive pill  which was strange. Now 10 days into new cycle and I got my period - now for 3 days already. Could it be my exercise program?
I''m I still safe? Tested and it was negative - was worried it is implantation bleeding. Had sore breast on the onset of bleeding but nothing since.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be the exercise program. You are safe.

Best wishses

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/27

It could be the exercise program. You are safe.

Best wishses

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement